MathSciNet Relay Station
MathSciNet bibliographic data
MR722430 54F05 (06A10 39B70 54C10)
Turinici, Mihai A generalization of Altman's ordering principle. Proc. Amer. Math. Soc. 90 (1984), no. 1, 128–132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement